Alert archive / Minnesota / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 78, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 14, 2006, 1:03 AM CDT for Olmsted County, Minnesota. It was in force for 42 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2006, 1:03 AM CDT (06:03 UTC)
- Expired
- Jul 14, 2006, 1:45 AM CDT
- In force
- 42 min
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
County Olmsted County, MN
The radar
The La Crosse radar (KARX), 105 km from the middle of the area, began a volume at 06:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 1:03 AM CDT | TSTM WND GST 53 | Byron, MN | GRILL BLOWN OVER |
| Jul 14, 1:05 AM CDT | TSTM WND DMG | Byron, MN | 30X50 FOOT TENT BLOWN DOWN AT GOLF COURSE. TENT WAS ANCHORED. MINOR BRANCHES ALSO DOWN ON GOLF COURSE. |
| Jul 14, 1:08 AM CDT | TSTM WND GST 52 | Rochester, MN | MEASURED AT CENTURY HIGH SCHOOL |
| Jul 14, 1:44 AM CDT | TSTM WND GST 46 | Eyota, MN | |
| Jul 14, 1:44 AM CDT | TSTM WND GST 46 | Rochester Airport, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 6.1 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1252 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1433 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KARX 140603 SVRARX MNC109-140645- /O.NEW.KARX.SV.W.0078.060714T0603Z-060714T0645Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 103 AM CDT FRI JUL 14 2006 THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... OLMSTED COUNTY IN SOUTHEAST MINNESOTA... * UNTIL 145 AM CDT * AT 1258 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SALEM CORNERS...OR ABOUT 7 MILES WEST OF ROCHESTER...AND MOVING EAST AT 15 MPH. THIS STORM HAS PRODUCED WIND DAMAGE AND 60 MPH WINDS ACROSS DODGE COUNTY. * THE SEVERE THUNDERSTORM WILL BE NEAR... BYRON AND OXBOW PARK AROUND 105 AM... HIGHWAY 52 AND COUNTY 14 AROUND 115 AM... ROCHESTER AIRPORT AROUND 120 AM... ROCHESTER AND BROOKSIDE R V PARK AROUND 125 AM... RINGE AROUND 135 AM... FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS. TO CALL YOUR SEVERE WEATHER REPORT DIRECTLY INTO THE NATIONAL WEATHER SERVICE DIAL 6 0 8 7 8 4 7 2 1 4. LAT...LON 4414 9267 4389 9268 4387 9218 4410 9216 $$ BINAU
3 follow-up statements
000 WWUS53 KARX 140615 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 115 AM CDT FRI JUL 14 2006 MNC109-140645- /O.CON.KARX.SV.W.0078.000000T0000Z-060714T0645Z/ OLMSTED MN- 115 AM CDT FRI JUL 14 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR CENTRAL OLMSTED COUNTY... AT 111 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ROCHESTER...MOVING EAST AT 25 MPH. A WIND GUST TO 51 MPH WAS RECORDED AT CENTURY HIGH SCHOOL IN ROCHESTER AT 108 AM. * THE SEVERE THUNDERSTORM WILL BE NEAR... RINGE AROUND 120 AM... SIMPSON AROUND 125 AM... I 90 EXIT 218 AND PREDMORE AROUND 130 AM... HIGHWAY 42 AND COUNTY 9 AND VIOLA AROUND 140 AM... EYOTA AND COUNTY ROADS 137 AND 136 AROUND 145 AM... TO CALL YOUR SEVERE WEATHER REPORT DIRECTLY INTO THE NATIONAL WEATHER SERVICE DIAL 6 0 8 7 8 4 7 2 1 4. LAT...LON 4414 9267 4389 9268 4387 9218 4410 9216 $$ BINAU
000 WWUS53 KARX 140632 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 132 AM CDT FRI JUL 14 2006 MNC109-140645- /O.CON.KARX.SV.W.0078.000000T0000Z-060714T0645Z/ OLMSTED MN- 132 AM CDT FRI JUL 14 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR CENTRAL OLMSTED COUNTY... AT 128 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR EYOTA...OR 12 MILES EAST OF ROCHESTER...MOVING EAST AT 25 MPH. WINDS HAVE BEEN GUSTING TO 50 TO 55 MPH WITH THESE STORMS...WITH TREE DAMAGE ACROSS DODGE COUNTY. PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 4414 9267 4389 9268 4387 9218 4410 9216 $$ BINAU
000 WWUS53 KARX 140649 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 148 AM CDT FRI JUL 14 2006 MNC109-140658- /O.EXP.KARX.SV.W.0078.000000T0000Z-060714T0645Z/ OLMSTED MN- 148 AM CDT FRI JUL 14 2006 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL OLMSTED COUNTY EXPIRED AT 145 AM CDT... THE STORM WHICH PROMPTED THIS WARNING HAS MOVED OUT OF THE WARNED AREA. WIND GUSTS TO 55 MPH HAVE BEEN REPORTED ACROSS MAINLY WESTERN OLMSTED COUNTY AS THE STORMS MOVED THROUGH...AND THE STRONGEST WINDS HAVE MOVED EAST OF THE AREA. ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...STRONG STORMS REMAIN POSSIBLE. THEREFORE...PERSONS ARE URGED TO STAY TUNED TO YOUR FAVORITE MEDIA SOURCE FOR THE LATEST WEATHER INFORMATION. LAT...LON 4414 9267 4389 9268 4387 9218 4410 9216 $$ BINAU
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:03 PM CDT, 10 hours earlier.
Area forecast discussion, Jul 13, 3:03 PM CDT, 10 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 303 PM CDT THU JUL 13 2006 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT FORECAST CONCERNS THIS PACKAGE...SHRA/TSRA CHANCES TONIGHT INTO FRI...HIGH TEMPERATURES THRU THE WEEKEND. 18Z DATA ANALYSIS DEPICTED HIGH PRESSURE CENTERED OVER THE LOWER GREAT LAKES/OH VALLEY. LOW PRESSURE WAS CENTERED NEAR LK WINNIPEG WITH A SFC TROUGH/FRONT SOUTH THRU THE EASTERN DAKOTAS INTO CENTRAL NEB. SFC OBS INDICATE SOUTH WINDS OF 10-20KTS ADVECTING DEW POINTS OF 70-75F NORTHWARD AHEAD OF THE TROUGH/FRONT. WV IMAGERY SHOWING A COUPLE OF SHORTWAVES MOVING EAST ACROSS THE DAKOTAS/NEB...AIDING LOW LEVEL MOISTURE CONVERGENCE AND SHRA/TSRA FROM NEAR KBKX TO KGRI. VIS IMAGERY SHOW CUMULUS RATHER LIMITED ALONG/AHEAD OF THE SFC TROUGH... UNDER THE WARM MID LEVEL TEMPS...BUT CUMULUS MORE WIDESPREAD OVER WI AND EASTERN IA/MN WHERE MID LEVEL TEMPS A BIT COOLER. NO MAJOR ERRORS NOTED WITH 13/12Z NAM/GFS INITIALIZATIONS...AND SOLUTIONS THRU 84HRS QUITE SIMILAR FOR THE AREA. GFS 700-300MB HGTS WERE A BIT BETTER FIT TO THE RA-OB DATA ACROSS THE CONUS...WHILE NAM WAS BETTER INITIALIZED WITH THE SFC DEW POINTS ACROSS THE NORTH CENTRAL CONUS THIS MORNING. DPROG/DT OF 500MB HGTS AT 13/12Z SHOWED THE 11/12Z AND 12/12Z GFS RUNS VERIFIED BETTER THAN THE NAM RUNS. NAM WAS GENERALLY TOO PROGRESSIVE WITH THE SHORTWAVE ENERGY OVER THE NORTHERN PLAINS AND MOVING THE UPPER LOW OFF THE BC COAST INLAND. THRU 36HRS...MODELS HAVE TRENDED TOWARD A COMPROMISE OF THE EARLIER NAM/GFS RUNS WITH THE STRENGTH OF THE TROUGH MOVING ACROSS THE REGION. MODELS HAVE TRENDED LESS PROGRESSIVE WITH THE UPPER LOW OFF THE BC COAST...WHICH LEADS TO MORE RIDGING ALOFT OVER THE NORTHERN ROCKIES/PLAINS BY 00Z SAT. FOR 36-60HRS THE MODEL TRENDS ARE TOWARD MORE TROUGHING OVER THE EASTERN CONUS AND BROAD RIDGING OVER THE NORTHERN PLAINS/ROCKIES WITH SLOWER ENERGY OUT OF THE WEST COAST LOW/TROUGH. FOR 60-84HRS...MODELS DEVELOP DIFFERENCES WITH THE TIMING OF A STRONGER SHORTWAVE OUT OF THE WEST COAST TROUGH AS IT TRACKS ACROSS SOUTHERN CAN. NAM MAINTAINS A FASTER SOLUTION WHILE GFS SLOWER. THESE DIFFERENCES HAVE LITTLE IMPACT ON THE FORECAST FOR THE AREA THRU SUNDAY...BUT THE DIFFERENCES ADD SOME UNCERTAINTY TO THE FORECAST FOR SUN NIGHT AND BEYOND. MODEL/OBS DATA CHECK AT 18Z SHOWED A COMPROMISE OF NAM/GFS BEST WITH SFC MASS FIELDS ACROSS THE CENTRAL CONUS. WV IMAGERY SHOWED BOTH NAM/GFS WITH A DECENT HANDLE ON THE SHORTWAVE ENERGY OVER THE NORTHERN PLAINS. GFS AND ITS 13/06Z RUN PERFORMED BETTER WITH THE 12Z-18Z PRECIP ACROSS THE CONUS. WITH AN OVERALL NAM/GFS COMPROMISE LOOKING BEST AT 18Z...FAVORED A MODEL BLEND THIS CYCLE. WITH MINOR MODEL DIFFERENCES LOOKING TO HAVE LITTLE IMPACT ON THE SENSIBLE WEATHER THROUGH SUN...FORECAST CONFIDENCE AVERAGE TO GOOD. FOR THE SHORT TERM...SHORTWAVE ENERGY OVER THE NORTHERN PLAINS MOVES ACROSS THE AREA TONIGHT/FRI MORNING. MDT 500-300MB PV ADVECTION/QG CONVERGENCE AHEAD OF THESE SHORTWAVES...ALONG WITH FAVORABLE 300MB JET INDUCED DIVERGENCE MOVE ACROSS THE AREA AS THE SFC TROUGH AND ITS CONVERGENCE APPROACH. BETTER MOISTURE TRANSPORT ON THE LOW LEVEL JET REMAINS TO OUR SOUTH TONIGHT...INTERCEPTED BY/FUELING CONVECTION MOVING INTO WESTERN IA THIS AFTERNOON. HOWEVER...LOW LEVEL CONVERGENCE AND UPPER LEVEL DIVERGENCE STILL LOOK TO BE ENOUGH TO SUPPORT A BAND OF SHRA/TSRA INTO/ACROSS THE AREA MAINLY LATER TONIGHT/FRI MORNING. WITH GENERAL LATE NIGHT TIMING OF CONVECTION INTO THE AREA...SWODY1 LOOKS GOOD. PREVIOUS FORECAST ALREADY INTRODUCED RAIN CHANCES FOR TONIGHT/FRI. RAISED THESE A BIT AND ADDED SOME TIMING DETAIL WITH MODELS CONVERGING ON THE TIMING. SHORTWAVE RIDGING AT THE SFC AND ALOFT RETURN BY LATE FRI...AND REMAIN OVER THE AREA THRU SUN. 850-700MB THERMAL RIDGE ADVECTS OVER THE AREA FOR SAT/SUN...WITH 850MB TEMPS WARMING INTO THE 22C-24C RANGE SAT AND INTO THE 24C-26C RANGE FOR SUN. THESE TEMPS SUPPORT HIGHS WELL INTO THE 90S ON SAT...AND MIDDLE 90S TO LOW 100S ON SUN. MODELS SOUNDINGS SHOWING A RATHER STRONG CAP IN PLACE SAT/SUN WITH 700MB TEMPS CLIMBING INTO THE +11C TO +15C RANGE. CUMULUS CLOUDS SHOULD BE LIMITED BOTH DAYS UNDER THIS CAP...ALLOWING FOR PLENTY OF SUNSHINE AND WARMING. GIVEN THE DRY/DROUGHTY LANDSCAPE AND EXPECTED SUNSHINE...THE POTENTIAL HIGHS BOTH SAT/SUN REACHABLE. WITH THE SLOWER PROGRESSION OF THE NEXT SHORTWAVE TROUGH ACROSS SOUTHERN CAN...AND THE WARM MID LEVEL TEMPS REMAINING OVER THE AREA INTO SUN NIGHT...LIMITED SMALL RAIN CHANCE SUN/SUN NIGHT TO THE NORTH-CENTRAL WI PORTION OF THE FORECAST AREA. THIS BLENDS WELL WITH NEIGHBORING GRIDS FOR NOW...BUT IF LATEST SLOWING/CAPPING TRENDS CONTINUE... THESE WILL EVENTUALLY NEED TO BE REMOVED. NUMERICAL GUIDANCE LOW/HIGHS FOR TONIGHT/FRI QUITE SIMILAR AND LOOK GOOD. LOWERED FRI NIGHT LOWS A FEW DEGREES TOWARD BLEND OF GUIDANCE...BUT MAY STILL NOT BE COOL ENOUGH IF DEW POINTS DROP OFF UNDER THE WEAK HIGH PRESSURE RIDGE WITH LIGHT WINDS AND CLEAR/MOSTLY CLEAR SKIES. PREVIOUS FORECAST GRID HIGHS IN LINE WITH WARMER OF NUMERICAL GUIDANCE AND LOOK GOOD. WITH LIGHT SOUTH WINDS SAT NIGHT...UNDER THE THERMAL RIDGE...FAVORED WARMER GFS MAV-MOS LOWS. WITH THE WARM 850MB TEMPS OVER THE AREA AND AGAIN PLENTY OF SUNSHINE EXPECTED...RAISED A FEW HIGHS ON SUN TO AT OR ABOVE THE 100 DEGREE MARK...ESPECIALLY IN THE VALLEYS...TOWARD THE 13/12Z GFS MEX-MOS. WITH A HOT DAY SUNDAY AND CONTINUED LIGHT SOUTH WINDS SUN NIGHT...RAISED SUN NIGHT LOWS TOWARD THE WARMER OF GUIDANCE/HPC VALUES. .LONG TERM...MONDAY THROUGH THURSDAY 13/00Z ECMWF/GFS OFFER REASONABLY SIMILAR SOLUTIONS TO EACH OTHER AND THEIR PREVIOUS RUNS THRU 144HRS /00Z WED/. ECMWF MAINTAINS DECENT CONTINUITY WITH ITS 12/00Z RUN TO 00Z THU...WHILE GFS RUN-TO- RUN CONTINUITY BREAKS DOWN IN THE WED/THU TIME-FRAME. GFS ENSEMBLES SHOW LIMITED VARIABILITY THRU 120HRS /00Z TUE/...BUT FOR THE SHORT- WAVE DETAILS. VARIABILITY INCREASES THRU 192HRS...WITH DIFFERENCES IN THE STRENGTH/POSITION OF THE UPPER RIDGING INTO WESTERN CAN AND RESULTANT BROAD DOWNSTREAM TROUGHING OVER EASTERN CAN. MODEL CONSENSUS...ECMWF/GFS/DGEX/UKMET...QUITE GOOD THAT A STRONGER SHORTWAVE PASSING ACROSS SOUTHERN CAN EARLY IN THE PERIOD WILL PUSH A TROUGH/FRONTAL BOUNDARY INTO THE AREA MON/MON NIGHT. MODEL CONSENSUS RAISES FORECAST CONFIDENCE ENOUGH TO INTRODUCE A SMALL TSRA CHANCE MON AFTERNOON/NIGHT...HOWEVER STRENGTH/PERSISTENCE OF THE UPPER RIDGE AND WARM MID LEVEL TEMPS MAY CAP THE AIRMASS AND KEEP THE BOUNDARY QUIET. WEAK SHORTWAVE RIDGING ALOFT RETURNS FOR TUE...BUT QUESTIONS ABOUND WITH POTENTIAL NORTHWARD RETURNING BOUNDARY. THIS DETAIL UNCERTAINTY FOR TUE...THEN THE GFS/ECMWF BEING AT ODDS WITH THE DETAILS AND THE INCREASED GFS ENSEMBLE VARIABILITY FOR WED/THU LEADS TO BELOW AVERAGE FORECAST CONFIDENCE FOR TUE-THU. WITH POTENTIAL FOR A FRONTAL BOUNDARY/S/ TO BE IN THE AREA TUE- THU...MAY YET NEED TSRA CHANCES FOR MUCH OF NEXT WEEK. PREVIOUS FORECAST GRIDS CARRIED A DRY FORECAST FOR TUE/WED...AND CONTINUED THIS INTO THU AT THIS TIME DUE TO THE LOWER FORECAST CONFIDENCE AND TO MAINTAIN SOME CONSISTENCY. GFS MEX/ENSEMBLE MOS AND HPC GUIDANCE MAXES/MINS FOR MON-THU ALL QUITE SIMILAR AND LOOK TO BE IN THE BALLPARK. WITH CONTINUED RIDGING ALOFT AND THE DRY/DROUGHT CONDITIONS ACROSS THE AREA...DID TREND TOWARD WARMER OF GUIDANCE HIGHS THRU THE PERIOD. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && RRS
Hazardous weather outlook, Jul 13, 3:40 PM CDT, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 340 PM CDT THU JUL 13 2006 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-033-041- 053>055-061-141000- ALLAMAKEE-BUFFALO-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE-FILLMORE- FLOYD-GRANT-HOUSTON-HOWARD-LA CROSSE-MITCHELL-MOWER-OLMSTED-RICHLAND- TREMPEALEAU-VERNON-WABASHA-WINNESHIEK-WINONA- 340 PM CDT THU JUL 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA...AND SOUTHWEST AND WESTERN WISCONSIN. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS WILL BE SCATTERED ALONG AND AHEAD OF A WEAK FRONTAL BOUNDARY...WHICH WILL EXTEND FROM NORTHWEST WISCONSIN INTO EASTERN IOWA BY EARLY FRIDAY MORNING. STORMS COULD MOVE INTO PARTS OF SOUTHEAST MINNESOTA AND NORTHEAST IOWA THIS EVENING... TRACKING INTO WESTERN WISCONSIN BY MIDNIGHT. THIS ACTIVITY WILL BECOME MORE WIDELY SCATTERED AFTER MIDNIGHT...AS THE INSTABILITY DECREASES AND THE WIND PROFILES BECOME LESS FAVORABLE. THERE IS A SMALL THREAT FOR SOME SEVERE WEATHER UNTIL 10 PM WEST OF THE MISSISSIPPI RIVER...WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE WEAK FRONT IS EXPECTED TO MOVE SLOWLY ACROSS THE AREA FRIDAY. THE ENTIRE AREA WILL HAVE A CHANCE FOR SOME THUNDERSTORMS FRIDAY MORNING. THE CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO FRIDAY AFTERNOON FOR LOCATIONS EAST OF A CHARLES CITY IOWA TO EAU CLAIRE WISCONSIN LINE. SEVERE WEATHER IS NOT EXPECTED BUT SOME OF THE STORMS FRIDAY AFTERNOON COULD PRODUCE SOME GUSTY WINDS AND SMALL HAIL. A RETURN TO A VERY SUMMER LIKE PATTERN WILL OCCUR. DAY TIME TEMPERATURES ARE EXPECTED TO RISE WELL INTO THE 90S. THESE READINGS COMBINED WITH THE HUMIDITY WILL CREATE AFTERNOON HEAT INDICES BETWEEN 95 AND 110 FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION COULD BE NEEDED EARLY THIS EVENING WEST OF THE MISSISSIPPI RIVER. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. WIZ017-029-034-042>044-141000- ADAMS-CLARK-JACKSON-JUNEAU-MONROE-TAYLOR- 340 PM CDT THU JUL 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND CENTRAL WISCONSIN. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS WILL BE SCATTERED ALONG AND AHEAD OF A WEAK FRONTAL BOUNDARY...WHICH WILL EXTEND FROM NORTHWEST WISCONSIN INTO EASTERN IOWA BY EARLY FRIDAY MORNING. STORMS COULD MOVE INTO PARTS OF SOUTHEAST MINNESOTA AND NORTHEAST IOWA THIS EVENING...TRACKING INTO WESTERN WISCONSIN BY MIDNIGHT. THIS ACTIVITY WILL BECOME MORE WIDELY SCATTERED AFTER MIDNIGHT...AS THE INSTABILITY DECREASES AND THE WIND PROFILES BECOME LESS FAVORABLE. THERE IS A SMALL THREAT FOR SOME SEVERE WEATHER UNTIL 10 PM WEST OF THE MISSISSIPPI RIVER...WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE WEAK FRONT IS EXPECTED TO MOVE SLOWLY ACROSS THE AREA FRIDAY AND THERE WILL BE A CHANCE FOR SOME THUNDERSTORMS THROUGHOUT THE DAY. SEVERE WEATHER IS NOT EXPECTED BUT SOME OF THE STORMS FRIDAY AFTERNOON COULD PRODUCE SOME GUSTY WINDS AND SMALL HAIL. A WEAK COLD FRONT WILL APPROACH THE AREA SUNDAY AND COULD SPARK A FEW THUNDERSTORMS. AT THIS TIME IT IS UNCLEAR WHETHER ANY OF THESE STORMS COULD BECOME SEVERE. A RETURN TO A VERY SUMMER LIKE PATTERN WILL OCCUR. DAY TIME TEMPERATURES ARE EXPECTED TO RISE INTO THE 90S. THESE READINGS COMBINED WITH THE HUMIDITY WILL CREATE AFTERNOON HEAT INDICES BETWEEN 95 AND 105 FOR FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TONIGHT AND FRIDAY. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. RIECK/04
In the hours before
Local storm report, Jul 14, 12:50 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1250 AM CDT FRI JUL 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM TSTM WND GST AUSTIN 43.67N 92.97W
07/14/2006 E60 MPH MOWER MN LAW ENFORCEMENT
ON THE WEST SIDE OF AUSTIN
&&
BINAULocal storm report, Jul 14, 1:00 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
100 AM CDT FRI JUL 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM TSTM WND DMG HAYFIELD 43.89N 92.85W
07/14/2006 DODGE MN LAW ENFORCEMENT
LARGE MARQUEE SIGN BLOWN INTO THE HIGHWAY. LARGE BRANCHES
DOWN.
&&
BINAUThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 12:37 AM CDT | Severe Thunderstorm Warning | ARX | Dodge, Mower | 23 min |
| Jul 14, 1:12 AM CDT | Severe Thunderstorm Warning | ARX | Fillmore, Mower | 48 min |
| Jul 14, 1:21 AM CDT | Severe Thunderstorm Warning | ARX | Wabasha, Winona | 39 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.